I can say from both a personal and clinical experience as a nurse that all SSRI meds work surprisingly different to be so similar. While it's taken for granted that sexual dysfunction is a very common side effect from those meds, that's not to say that every SSRI could give you problems. Personally, I went off of Paxil, which somehow managed to suppress a 21 year-olds sexuality completely to Zoloft, which I'm taking now with little to no side effects.
Not every medication is right for some people. You might have better success with Paxil than myself or you may need to try another class of information.
If you have difficulties with flashbacks or anxiety, I'm afraid to say that stimulants could potentially worsen those problems, but again I cannot say for sure. It's certainly something to discuss with your doctor.
I would say that if I was having problems getting around more than 40% of the time when interested in sexual activities, then that might be a big enough problem to warrant contacting your doctor. There's no shame in admitting that problem and it could be a sign that that medication simply is not "therapeutic" for you.
Also, I've found some sex-related changes to be easy enough to overcome. Try introducing some new routines or changing things up a bit seems to help. Some of the patients I've spoken with have recommended the use of "new material" for personal time. Maybe it's time to try out some new supplies and gadgets too.
Here's hoping you find something that works!